# SDR IPXA12573814

- Difficulty date: May 16, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 28,614 hours, 14,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 324, LBL 63, WL 208 FLOOR SUPPORT CORRODED FROM BS 324 TO 324 + 10.  INSTALLED ANGLE REPAIR IAW EA 120689 AND EO B757-3510-47358-A.
